MAUDE Adverse Event Report: ICU MEDICAL, INC LEVEL 1 HOTLINE FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC LEVEL 1 HOTLINE FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number HL-390
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when the operator of the device pressed the button, it did not seem to trigger the alarm.The event occurred during preventive maintenance.There was unknown patient harm reported as a result of the event.
 
Additional Manufacturer Narrative
D3: mfg establishment name; (b)(6).Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection were performed during the analysis.The customer reported complaint was confirmed.The root cause is due to the faulty membrane switch.No action will be taken due to the condition and age of the device.It is deemed beyond economical repair and will be scrapped.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada ave n, suite 100
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22061234
Report Number3012307300-2025-05844
Device Sequence Number18260045
Product Code LGZ
UDI-Device Identifier10695085002796
UDI-Public(01)10695085002796(11)161121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-390
Device Catalogue NumberCON-HL-390
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown